# SDR SCNA97076

- Difficulty date: March 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N289SC
- Make and model: Boeing 727259
- Aircraft serial: 22475
- System (JASC): 3350 · Emergency Lighting
- Part: Exit Sign
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT CIRCUIT BREAKER TRIPPED.  FOUND RIGHT AFT OVERWING EXIT SIGN SHROUD SHORTING 28 VAC LINE TO GROUND.  ADJUSTED SHROUD CORRECTLY AND FUNCTIONALLY TESTED NORMAL.
